# SDR 99FDEA00466

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Casting
- Condition: Scored
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 999 - LT WING BS 870 FWD AND AFT BOTTLE PIN CASTINGS ARE SCORED, AFT CASTING HAS 2 PREVIOUSLY BLENDED (DISHED OUT) AREAS (MARKED).  REMOVED SCORING AND BLENDING.  INSTALL TERMINAL PIN BUSHINGS IAW S/B 727-57-0175 NSC01, EA 7521045399 AND SRM 5240-1.
